# SDR AALA202302202451

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 37,222 hours, 15,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR OUTBOARD FLIGHT ATTENDANT SEAT FLASHLIGHT WILL NOT CHARGE. REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.
